|Albuterol and Efavirenz Drug Interaction
Dec 26, 2012
Good day Doctor! You may call me Jeff and I would like to ask a question regarding some possible drug interactions with albuterol and efavirenz. I'm asthmatic and I'm so concerned taking drugs that might interact with efavirenz. I previously asked my doctor about the possible interactions between albuterol and efavirenz but she herself was quite unsure. I searched on the internet myself regarding this but failed to get some sensible answers until I saw this website, so I thought, why not ask a question. You see, I am quite familiar with albuterol being metabolized by P450 in the liver and have a feeling that it interacts with efavavirenz but not sure though if taking both will have an increased or decreased levels of both drugs in my system. My other doctor doesn't know that I have HIV so she prescribed ipatropium bromide instead. And like albuterol, I'm also not sure what effects will it have when co-administered with efavirenz. I would be glad to receive an answer from you Doctor. God bless!
| Response from Dr. Young
Welcome to TheBody.com and thanks for posting.
It is important to check for the potential for interactions between HIV medications and other medications (or supplements). I use a variety of online resources to look for possible problems. One good and free resource is epocrates.com
Fortunately, regarding your specific question, there aren't any significant drug-drug interactions between albuterol and efavirenz.
I hope that's helpful and wish you a happy and healthy new year. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute How Long Does It Take To Test Positive For HIV
- Blisters After Rubbing Vagina Worried I Have HIV
- Cold Feet After Oral Sex On A Woman What Are The Chances Of HIV
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Sore On Tongue After Giving Oral Sex What Are The Chances Of HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.